# SDR AU510002100

- Difficulty date: May 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM56*
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1010524
- Condition: Broken
- Location: Vhf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 2 VHF ANTENNA BROKEN IN HALF.  BROKEN SECTION MISSING.  SUSPECT CAUSED BY FOD.
